# SDR AALA202110221846

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 20,651 hours, 8,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL HAS CHECK DOOR PRESSURE AT 4R LOCATION. SERVICED 4R DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001-A. MESSAGE CLEARED.
